Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

The multi-symplecticity of partitioned Runge-Kutta methods for Hamiltonian PDEs


Authors: Jialin Hong, Hongyu Liu and Geng Sun
Journal: Math. Comp. 75 (2006), 167-181
MSC (2000): Primary 65P10, 58F05; Secondary 65M06, 65M99, 65N06, 65N99, 58F99, 58G99.
Published electronically: September 29, 2005
MathSciNet review: 2176395
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we consider partitioned Runge-Kutta (PRK) methods for Hamiltonian partial differential equations (PDEs) and present some sufficient conditions for multi-symplecticity of PRK methods of Hamiltonian PDEs.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 65P10, 58F05, 65M06, 65M99, 65N06, 65N99, 58F99, 58G99.

Retrieve articles in all journals with MSC (2000): 65P10, 58F05, 65M06, 65M99, 65N06, 65N99, 58F99, 58G99.


Additional Information

Jialin Hong
Affiliation: State Key Laboratory of Scientific and Engineering Computing, Institute of Computational Mathematics and Scientific/Engineering Computing, Academy of Mathematics and System Sciences, Chinese Academy of Sciences, P.O.Box 2719, Beijing 100080, People’s Republic of China
Email: hjl@lsec.cc.ac.cn

Hongyu Liu
Affiliation: Institute of Mathematics, Academy of Mathematics and System Sciences, Chinese Academy of Sciences, Beijing 100080, People’s Republic of China
Address at time of publication: Department of Mathematics, The Chinese University of Hong Kong, Hong Kong, People’s Republic of China
Email: hyliu@math.cuhk.edu.hk

Geng Sun
Affiliation: Institute of Mathematics, Academy of Mathematics and System Sciences, Chinese Academy of Sciences, Beijing 100080, People’s Republic of China
Email: sung@mail.amss.ac.cn

DOI: http://dx.doi.org/10.1090/S0025-5718-05-01793-X
PII: S 0025-5718(05)01793-X
Keywords: Partitioned Runge-Kutta method, multi-symplecticity, Hamiltonian partial differential equation
Received by editor(s): November 23, 2004
Published electronically: September 29, 2005
Additional Notes: The first author was supported by the Director Innovation Foundation of ICMSEC and AMSS, the Foundation of CAS, the NNSFC (No.19971089, No.10371128) and the Special Funds for Major State Basic Research Projects of China G1999032804
The third author was supported in part by the Director Innovation Foundation of the Institute of Mathematics and the AMSS
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.